Extreme pain in thighs, legs and arms.

I am diabetic patient having pain in thighs, legs and arms. Blood sugar lavel 250+ even after taking metformin 1000mg two times a day supported by human act rapid insuline 32-30-30 and long standing N insuline daily.
Nugaba 75 two times daily. Along with high blood pressure medicins.

 

Extreme pain in thighs, legs and arms.
Answered
Family Physician

Answer ( 1 )

  1. Hi. Thanks for posting your question to us here at MediMetry.

    Diabetes is a chronic disease that requires a thorough, meticulous and holistic management and medications. It is very often called a silent killer.
    Holistic approach includes detailed and strict diet control, proper hydration, correct duration and intensity of exercise, management of stress levels through yoga or meditation of your choice.
    Also since you are already on so many medicines, please talk to your consulting physician to add any new medications due to potential cross reaction.

    Please take all this seriously as diabetes if not taken care of, proactively by you yourself, one might get kidney problems, eye problems, strokes, cardiac diseases, etc.

    Please approach your nearest health centre.
    Live healthy!